JournalsjemsVol. 24, No. 5pp. 1769–1790

Semiclassical scarring on tori in KAM Hamiltonian systems

  • Seán Gomes

    Northwestern University, Evanston, USA
  • Andrew Hassell

    Australian National University, Canberra, Australia
Semiclassical scarring on tori in KAM Hamiltonian systems cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We show that for almost all perturbations in a one-parameter family of KAM Hamiltonians on a smooth compact surface and for almost all KAM Lagrangian tori Λω\Lambda_\omega, we can find a semiclassical measure with positive mass on Λω\Lambda_\omega.

Cite this article

Seán Gomes, Andrew Hassell, Semiclassical scarring on tori in KAM Hamiltonian systems. J. Eur. Math. Soc. 24 (2022), no. 5, pp. 1769–1790

DOI 10.4171/JEMS/1146